# SDR DALA2019052203136

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1085648) DURING INSPECTION FOUND DENT FRAME ON BS 767 AND STR 23L TO STR 21L AT AFT CARGO COMPARTMENT. REPAIRED FRAME ON BS 767 AND STR 23L TO STR 21L AT AFT CARGO COMPARTMENT PER ERA ER/A 577769.
